Archiv der Mathematik

, Volume 43, Issue 3, pp 258–264

A fixed point theorem and its application to the central limit theorem

  • G. G. Hamedani
  • G. G. Walter
Article

DOI: 10.1007/BF01247572

Cite this article as:
Hamedani, G.G. & Walter, G.G. Arch. Math (1984) 43: 258. doi:10.1007/BF01247572

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • G. G. Hamedani
    • 1
  • G. G. Walter
    • 2
  1. 1.Department of Mathematical SciencesUniversity of Wisconsin-MilwaukeeMilwaukeeUSA
  2. 2.Department of Mathematics Statistics and Computer ScienceMarquette UniversityMilwaukeeUSA